Lim, Cheng-Chew

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:
Article

Article

Chen, S ORCID: 0000-0001-7003-4060, Lim, Cheng-Chew ORCID: 0000-0002-2463-9760, Shi, Peng ORCID: 0000-0002-1358-2367 and Lu, Z (2020) Asymptotic Consensus of Dynamical Points in a Strict Max-Convex Space and Its Applications. SIAM Journal on Control and Optimization, 58 (4). pp. 1984-2005. ISSN 0363-0129

Han, Jie, Yang, Chunhua, Lim, Cheng-Chew, Zhou, Xiaojun, Shi, Peng ORCID: 0000-0001-8218-586X and Gui, Weihua (2020) Power scheduling optimization under single-valued neutrosophic uncertainty. Neurocomputing, 382. pp. 12-20. ISSN 0925-2312